MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT

TMJ SOLUTIONS, LLC. PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS; TEMPOROMANDIBULAR JOINT IMPLANT
Model Number TYY-NNNNM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Ankylosis (4527)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient developed tmj pain bilaterally and decreased range of motion.The surgeon debrided the joint bilaterally.
 
Event or Problem Description
The surgeon debrided joints bilaterally due to ankylosis.

Brand Name
PATIENT-FITTED TMJ RECONSTRUCTION PROSTHESIS
Common Device Name
TEMPOROMANDIBULAR JOINT IMPLANT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC.
6059 king drive
ventura 93003 7607
MDR Report Key11898342
Report Number2031049-2021-00034
Device Sequence Number3685893
Product Code LZD
UDI-Device IdentifierB004TYYNNNNM0
UDI-Public+B004TYYNNNNM0/$$7W41959
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberTYY-NNNNM
Device Catalogue NumberTYY-NNNNM
Device Lot NumberW41959
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR